# SDR IPXA2021072371970

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,586 hours, 13,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175204
- Part serial: NSN
- Condition: Cracked
- Location: Frms 32-33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO DECK SEAT TRACK DAMAGED BETWEEN FRAME 32 -33 AT Y=953SPLICED IN REPLACEMENT SECTION OF SEAT TRACK IAW EO A300-5310-81053-A
